Pacific Journal of Mathematics

On asymptotic density in $n$-dimensions.

A. R. Freedman

Article information

Source
Pacific J. Math., Volume 29, Number 1 (1969), 95-113.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983148

Mathematical Reviews number (MathSciNet)
MR0244187

Zentralblatt MATH identifier
0177.07002

Subjects
Primary: 10.63

Citation

Freedman, A. R. On asymptotic density in $n$-dimensions. Pacific J. Math. 29 (1969), no. 1, 95--113. https://projecteuclid.org/euclid.pjm/1102983148


Export citation

References

  • [1] R.C. Buck, The measure-theoretic approach to density, Amer. J. Math. 68 (1946), 560-580.
  • [2] R.C. Buck, Generalized asymptotic density, Amer, J. Math. 75 (1953), 335-346.
  • [3] J. Christopher, The asymptotic density of some k-dimensional sets, Amer. Math. Monthly 63 (1956), 399-401.
  • [4] A.R. Freedman, An inequalityforthe sum of sets of vectors inn-dimensional space, Pacific J. Math. 19 (1966), 265-267.
  • [5] A.R. Freedman, Some generalizations in additive number theory, J. reine angew. Math, (in press)
  • [6] B. Kvarda, On densities of sets of lattice points, Pacific J. Math. 13 (1963), 611-615.
  • [7] B. Kvarda, An inequality for the number of elements in a sum of two sets of lattice points, Pacific J. Math. 15 (1965) 545-550.